MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER

SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Model Number 104208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted retrospectively as part of internal review.The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
Senseonics was made aware of an incident where reported inaccuracy in sensor readings.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
On 20th dec 2024, the user informed senseonics that the cgm showed results that were different from glucometer measurements.A review of the dms data showed transient signal and reference channel instability starting (b)(6) which coincided with the inaccuracies observed by the user.The system recovered from this instability around (b)(6) and showed better agreement between sensor glucose and blood glucose onwards.The instability observed is potentially due to poor recovery from impacts to the insertion site affecting the in vivo state of the hydrogel, such as the hydrogel interface being interfered with coagulated blood.Case notes do not mention any impact to the insertion site.However, we do not expect every minor to major impact to the insertion site to be memorable so confirmation from the user is not a requirement for concluding this type of behavior is potentially from an impact to the insertion site.This most likely contributed to the observed sensor inaccuracies.A transmitter replacement was approved for this user for the purposes of upgrading their firmware and is not related to the reported event.No further investigation into the transmitter is required.B4.Date of this report 19 march 2025.G3.Date received by the manufacturer? 19 march 2025.H3.Device evaluated by manufacturer? yes.H6.Component code updated to 510.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key21366786
Report Number3009862700-2025-00172
Device Sequence Number8452316
Product Code SBA
UDI-Device Identifier00817491024237
UDI-Public00817491024237
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/11/2025
Device Model Number104208-600
Device Catalogue NumberFG-4000-01-001
Device Lot Number02E284S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale